# SDR ABXA20231008195

- Difficulty date: October 8, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 94,342 hours, 24,340 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328878
- Part serial: 851016
- Condition: Malfunctioned
- Location: Zone 500
- Part time: 144 hours, 69 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI  LH. ENGINE BLEED VALVE STUCK CLOSED AFTER ENGINE START. AC RETURNED  TO BLOCK AND GROUNDED BY MAINTENACE .REMOVED AND REPLACED LEFT ENGINE PRSOV IAW B767 AMM 36-11-09 OPS CHECKS GOOD AFTER ENGINE RUNS..AC RETURNED TO SERVICE.
